Journal article icon

Journal article

Moments of 2D parabolic Anderson model

Abstract:
In this note, we use the Feynman-Kac formula to derive a moment representation for the 2D parabolic Anderson model in small time, which is related to the intersection local time of planar Brownian motions.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.3233/ASY-171460

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
IOS Press Publisher's website
Journal:
Asymptotic Analysis Journal website
Volume:
108
Issue:
3
Pages:
151-161
Publication date:
2018-06-07
Acceptance date:
2017-11-20
DOI:
EISSN:
1875-8576
ISSN:
0921-7134
Pubs id:
pubs:953412
URN:
uri:a05ed202-7bc3-44e3-80b1-b5b18ede7e3e
UUID:
uuid:a05ed202-7bc3-44e3-80b1-b5b18ede7e3e
Local pid:
pubs:953412

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP